MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER SKIN GRAFT MESHER; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. ZIMMER SKIN GRAFT MESHER; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00770100000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(6).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2 country: australia.
 
Event or Problem Description
It was reported that during surgery, the device had a damaged grate under the cutter.There was no patient injury.Due diligence is complete and there is no additional information available.
 
Event or Problem Description
There was no additional information associated with this malfunction.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d4, d9, g3, g6, h2, h3, h4, h6 and h11.Review of the most recent repair record determined the comb was damaged.The comb was replaced to resolve the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to component failure as the device exhibits wear and tear from repeated use.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIMMER SKIN GRAFT MESHER
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23299347
Report Number0001526350-2025-01320
Device Sequence Number21327202
Product Code FZW
UDI-Device Identifier00889024501638
UDI-Public(01)00889024501638(11)191113(10)64549835
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00770100000
Device Lot Number64549835
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUTTER 1.5:1. ITEM#: 00770301500:SN: (B)(6). ; RATCHET HANDLE:ITEM #: 00770102200.SN: (B)(6).
Patient SexUnknown